MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT? BILIARY; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION WALLSTENT? BILIARY; PROSTHESIS, ESOPHAGEAL
Model Number H965430600
Medical Device Problem Codes Nonstandard Device (1420); Material Puncture/Hole (1504); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable investigation result of inner sheath detached.Imdrf device code a041001 captures the reportable investigation result of stent wire punctured sheath.Block h11: a wallstent biliary uncovered stent and its delivery system were received for analysis.Visual inspection showed that the stainless-steel tube and inner sheath were detached, and both the blue outer sheath and the clear outer sheath were kinked.Microscopic examination further revealed that the stent wire had punctured the clear outer sheath.No other damages were noted to the stent and delivery system.The investigation concluded that the noted damages were most likely due to procedural factors, such as, lesion characteristics, device handling, and the technique used by the physician, including the amount of force applied which could have contributed to the damage noted on the device.Therefore, a review and analysis of all available information indicated the most probable cause is adverse event related to procedure.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallstent biliary uncovered stent was to be implanted in the common bile duct to treat a malignant stricture secondary to cholangitis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the stainless-steel tube detached while the physician attempted to deploy the stent.The stent was removed from the patient fully covered by the outer sheath.The procedure was completed using another of the same device.There was no patient complications reported as a result of this event.Note: this complaint has been deemed mdr-reportable based on investigation findings indicating that the inner sheath was detached and the stent wire punctured the clear outer sheath.Please see block h11 for full investigation details.

Brand Name
WALLSTENT? BILIARY
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24907115
Report Number3005099803-2026-01409
Device Sequence Number9828001
Product Code FGE
UDI-Device Identifier08714729204688
UDI-Public(01)08714729204688(17)251205(10)32995675
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K000308
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2025
Device Model NumberH965430600
Device Catalogue NumberH965430600
Device Lot Number0032995675
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown